Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Classifying maps in fiberings of homogeneous bounded domains
HTML articles powered by AMS MathViewer

by Soji Kaneyuki PDF
Proc. Amer. Math. Soc. 52 (1975), 283-288 Request permission


A homogeneous bounded domain in ${{\text {C}}^n}$ admits a structure of a fiber space whose base and fibers are homogeneous bounded domains. For such a fibering there exists a universal fiber space with the same fibers, which plays an analogous role as a universal bundle does in topology. A sufficient condition is given in order that the canonical map of the base of the fibering into the classifying domain is injective. Some applications of it are also given.
  • Soji Kaneyuki, On the automorphism groups of homogeneuous bounded domains, J. Fac. Sci. Univ. Tokyo Sect. I 14 (1967), 89–130 (1967). MR 227472
  • Soji Kaneyuki, Homogeneous bounded domains and Siegel domains, Lecture Notes in Mathematics, Vol. 241, Springer-Verlag, Berlin-New York, 1971. MR 0338467
  • I. I. Pjateckiĭ-Šapiro, The geometry and classification of bounded homogeneous regions, Uspehi Mat. Nauk 20 (1965), no. 2 (122), 3–51 (Russian). MR 0196131
  • I. I. Pyateskii-Shapiro, Automorphic functions and the geometry of classical domains, Mathematics and its Applications, Vol. 8, Gordon and Breach Science Publishers, New York-London-Paris, 1969. Translated from the Russian. MR 0252690
  • —, Geometry of classical domains and theory of automorphic functions, Fizmatgiz, Moscow, 1961; French transl., Dunod, Paris, 1966. MR 25 #231; 33 #5949.
  • Tadashi Tsuji, On infinitesmal automorphisms and homogeneous Siegel domains over circular cones, Proc. Japan Acad. 49 (1973), 390–393. MR 374501
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32M10
  • Retrieve articles in all journals with MSC: 32M10
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 283-288
  • MSC: Primary 32M10
  • DOI:
  • MathSciNet review: 0404714